# SDR SWAA2022060808065

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tail Cone
- Part number: 543AB
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FLAP TRACK AFT FAIRING TAIL CONE 543EB CRACKED ON THE LOWER SIDE (MARKED) / [01] EVALUATED AND FOUND CRACK ON LWR SIDE AS MARKED. NO DAMAGE TO CORE. FOUND TO BE REPAIRABLE IAW SRM 57-53-70-2R-1 TABLE 201 AND SRM 51-70-05-2R-1 PRE-PREG.  CLEANED AND PREPPED IAW SRM 51-70-05-2R-1 STEP 4 A-B.;[02] BONDED REPAIR IAW SRM 51-70-05-2R-1 STEP 4 C-F. CURED AT 260 DEGREES FOR 120 MINUTES (AAR 34053 EXP 10-5-22). FABRIC (A109670); ADHESIVE FILM (A68274). TAP TEST GOOD.  REQUESTING OK TO PAINT;[03] VERIFIED STEPS 1-2 AND OK TO PAINT;[04] APPLIED DECORATIVE FINISH IAW AMM 51-21-99-300-801 TABLE 701. PAINT (A99201);[05] REPAIRED AND APPLIED DECORATIVE FINISH ON #2 FLAP TRACK AFT FAIRING TAIL CONE 543EB THAT WAS CRACKED ON LWR SIDE IAW SRM 51-70-05-2R-1; SRM 51-70-05-2R-0 REPAIR GENERAL AND AMM 51-21-99-300-801.;[06] VERIFIED STEPS 4-5
